# SDR ASOA201101673

- Difficulty date: September 8, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N828AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7213
- Aircraft time: 31,626 hours, 28,034 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF RECEIVED A GEAR DISAGREE,  NOSE WHEEL WAS DOWN AND MAINS WERE UP.  RAN QRH, DID THE EMERGENCY GEAR EXTENTION. ACFT RETURNED TO DEPARTURE.  UPON TOUCHDOWN, HAD NO NOSE WHEEL STEERING.     R & R NLG PRIORITY VAVLE IAW AMM 32-33-15, PERFORMED FUNCTIONAL TEST OF THE LANDING GEAR EXTENSION & RETRACTION SYS IAW AMM 32-30-00.  FUNCTIONAL TESTED GOOD, NO FURTHER DEFECTS FOUND.
